Alert archive / Alabama / Special Marine Warnings in 2001

Special Marine Warning 13, NWS Mobile, AL

December 14, 2001

NWS Mobile, AL issued this special marine warning at Dec 14, 2001, 12:35 AM CST. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2001, 12:35 AM CST (06:35 UTC)
Expired
Dec 14, 2001, 2:30 AM CST
In force
115 min
Issued by
NWS Mobile, AL
Area
Whole counties

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Dec 13, 8:30 PM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Dec 13, 8:30 PM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
830 PM CST THU DEC 13 2001

WILL UPDATE FOR TORNADO WATCH AND ADD SEVERE WORDING.

.MOB...
AL...FFA THROUGH 4 AM FRI ALZ051>053. SCA GMZ630-650-670.
FL...SCA GMZ655-675.
MS...FFA THROUGH 4 AM FRI MSZ067-075-076.

In the hours before

Special weather statement, Dec 13, 8:32 PM CST, 4 hours 3 minutes before
ALZ051>055-061>064-MSZ067-075-076-140700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CST THU DEC 13 2001

...A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA UNTIL 1 AM FRIDAY MORNING...

IN SOUTHWEST ALABAMA...

    MOBILE...BALDWIN...WASHINGTON CHOCTAW CLARKE...MONROE...WILCOX.

IN SOUTHEAST MISSISSIPPI...

    WAYNE...GREENE...PERRY.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.
Special weather statement, Dec 14, 12:27 AM CST, 8 minutes before
ALZ051>055-061>064-MSZ067-075-076-140700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1227 AM CST FRI DEC 14 2001

...THE TORNADO WATCH HAS BEEN CANCELLED FOR WAYNE...GREENE AND PERRY
COUNTIES OF SOUTHEAST MISSISSIPPI...

THE TORNADO WATCH CONTINUE UNTIL 1 AM FRIDAY MORNING FOR...
MOBILE...BALDWIN...WASHINGTON... CHOCTAW...CLARKE...MONROE...
AND WILCOX COUNTIES OF SOUTHWEST ALABAMA.

THE THREAT OF SEVERE WEATHER HAS ENDED OVER SOUTHEAST MISSISSIPPI BUT
CONTINUES OVER SOUTHWEST ALABAMA.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 11:47 PM CSTSevere Thunderstorm WarningMOBClarke, Wilcox28 min
Dec 14, 12:01 AM CSTSevere Thunderstorm WarningMOBWashington29 min
Dec 14, 12:26 AM CSTSevere Thunderstorm WarningMOBMobile34 min
Dec 14, 12:35 AM CSTSpecial Marine WarningMOB115 min
Dec 14, 12:35 AM CSTSpecial Marine WarningMOB115 min
Dec 14, 2:10 AM CSTSpecial Marine WarningMOB65 min
Dec 14, 2:10 AM CSTSpecial Marine WarningMOB65 min
Dec 13, 9:24 PM CSTSevere Thunderstorm WarningMOBPerry36 min
Dec 13, 9:46 PM CSTTornado WarningMOBPerry14 min
Dec 13, 9:52 PM CSTSevere Thunderstorm WarningMOBGreene, Wayne38 min
Dec 13, 10:32 PM CSTSevere Thunderstorm WarningMOBGeorge, Perry, Stone28 min
Dec 13, 10:32 PM CSTSevere Thunderstorm WarningMOBGreene28 min
Dec 13, 10:56 PM CSTSevere Thunderstorm WarningMOBGreene, Perry34 min

Nearby

Special Marine Warnings in Alabama, 2001Every special marine warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.